# SDR 97FDEA00054

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19193
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6516343
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR  0516  009.  CORROSION (53-111-01) UNDER NUTPLATE AT BS 1050, LBL 19, WL 200.  ACCOMPLISHED REPAIR TO FLOORBEAM AT BS 1050, LBL 19 AND RBL 30, WL 200 PER FED-EX E.A.  NR 7-5310-32136A, WITH APU AND PACKS ON, PERFORMED LEAK CHECK, NO LEAKS FOUND.  FUNCTIONAL CHECKED PER FED-EX M/M 21-55-0.
